Results 1 to 4 of 4

Thread: Medications causing Loss of voice?

  1. #1
    Join Date
    Feb 2010
    Posts
    20
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Medications causing Loss of voice?

    Hey everyone,

    Ive been taking a few medications for a couple of months now.. Cymbalta 30mg,Prednisone 4mg, Baby Asprin, and Norvasc 30mg... Within the past two weeks i have had to increase my Cymbalta to 60mg daily.. Since then Ive noticed i have been losing my voice more often. It will sound completely normal when i wake up in the morning but it seems the more i talk the worse it gets..and nothing seems to help it either. I drink atleast 2-3 bottles of water a day, suck on candies, drink hot beverages.. but there is no change. I thought at first i was getting sick.. but this seems to be my only symptom. Occasionally my throat will hurt with it but im sure its the same reason why my voice is messed up. Has anyone else experienced this???

  2. #2
    Join Date
    Feb 2010
    Posts
    20
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    oh and also i forgot to add that out of nowhere today my jaw started hurting and i cant chew anything!! i have no idea if this is related or not...

  3. #3
    Join Date
    Apr 2008
    Posts
    961
    Blog Entries
    4
    Thanks
    33
    Thanked 47 Times in 43 Posts

    Default

    So sorry you loose your voice on medications. This could be something serious. If I were you I would see a Dr. Please keep us updated.

  4. #4
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    I have Spasmodic Dysphonia. The vocal chords spasm uncontrollably and affect my voice. I have to get Botox shots into the vocal chords every three or four months to control the spasms. I was just told by a doc at the Sjogren's conference that it is related to my autoimmune issues. It makes sense. My legs spasm uncontrollably, so why not my vocal chords?
    If it keeps up, and it isn't a side-effect of the meds, go see a good ENT.
    Hugs,
    Marla

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •